# SDR UPS04242036

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 4176
- Condition: Inoperative
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS.
